# SDR QR9R2024060500001

- Difficulty date: June 5, 2024
- Submitted: June 5, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721339360
- Aircraft time: 3,151 hours
- System (JASC): 2200 · Auto Flight System
- Part: Module
- Part number: 41600297204
- Part serial: 40972
- Condition: Faulted
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER 3.2 HOURS OF FLIGHT, ACTUATOR CAUTION ILLUMINATED WITH PITCH AND ROLL INDICATIONS ON PFDS AND AP INDICATION ON ANNUNCIATOR PANEL. REMOVED AND REPLACED AUTOPILOT MODULE IAW AMM 22-10-00, 4-1. FUNCTIONAL TEST, MTF SUCCESSFULLY COMPLETED; NO FAULTS NOTED.
